# SDR AALA202102019032

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737-8
- Aircraft serial: 44471
- Aircraft time: 65 hours, 42 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emer Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 29C BROKEN. REPLACED EMERGENCY LIGHT HOUSING IAW CMM 25-21-63.
